Sur deux groupes infinis et continus

W. Ślebodziński

Applicationes Mathematicae (1969)

  • Volume: 10, Issue: 1, page 17-30
  • ISSN: 1233-7234

How to cite

top

W. Ślebodziński. "Sur deux groupes infinis et continus." Applicationes Mathematicae 10.1 (1969): 17-30. <http://eudml.org/doc/264514>.

@article{W1969,
author = {W. Ślebodziński},
journal = {Applicationes Mathematicae},
language = {fre},
number = {1},
pages = {17-30},
title = {Sur deux groupes infinis et continus},
url = {http://eudml.org/doc/264514},
volume = {10},
year = {1969},
}

TY - JOUR
AU - W. Ślebodziński
TI - Sur deux groupes infinis et continus
JO - Applicationes Mathematicae
PY - 1969
VL - 10
IS - 1
SP - 17
EP - 30
LA - fre
UR - http://eudml.org/doc/264514
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.